# SDR UIEA2020011430060

- Difficulty date: January 13, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,688 hours, 17,694 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 2780540101
- Part serial: 0119
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOPERATIVE.   REMOVED AND REPLACED APU BLEED CONTROL VALVE IAW AMM 36-11-10. OPS CHECKED OK IAW AMM 49-11-00.
